Calculation of overlap integrals over Slater-type orbitals using translational and rotational transformations for spherical harmonics


Guseinov I., Mamedov B.

THEORETICAL CHEMISTRY ACCOUNTS, vol.105, no.1, pp.93-95, 2000 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Letter
  • Volume: 105 Issue: 1
  • Publication Date: 2000
  • Doi Number: 10.1007/s002140000184
  • Title of Journal : THEORETICAL CHEMISTRY ACCOUNTS
  • Page Numbers: pp.93-95

Abstract

Using translation and rotation formulas for spherical harmonics the finite sums through the basic overlap integrals and spherical harmonics are derived for the arbitrary overlap integrals over Slater-type orbitals (STOs). The recurrence relations for the evaluation of basic overlap integrals have been established recently [Guseinov II, Mamedov BA (1999) J Mol Struct (THEOCHEM 465:1]. By the use of the derived expressions the overlap integrals can be calculated most efficiently and accurately, especially for large quantum numbers of STOs.